# SDR 2018FA0000105

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: General aviation
- Engine: Ge GENX1B54
- Engine time: 100 hours, 100 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6100005E01
- Condition: Cracked
- Location: Engine
- Part time: 100 hours, 100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIPT OF AN ENGINE SET OF GENX1B NOZZLES IT WAS DISCOVERED THAT THERE WAS A CRACK LIKE INDICATION ON UPSTREAM SIDE OF THE NOZZLE TIP OF THE SUPPORT.  CRACK IS NOT PART OF NORMAL WEAR & TEAR OBSERVED ON NOZZLES RECEIVED FOR MAINTENANCE.  CRACK IS THOUGHT TO BE A RESULT OF ENGINE VIBRATION AND IS CURRENTLY UNDER ENGINEERING INVESTIGATION.  DUE TO MULTIPLE NOZZLES RECEIVED IN THIS CONDITION, TIMES AND CYCLES ARE VARIOUS.
